Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotic behavior of transforms of distributions


Author: E. O. Milton
Journal: Trans. Amer. Math. Soc. 172 (1972), 161-176
MSC: Primary 46F10; Secondary 44A10
MathSciNet review: 0310631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper final and initial value type Abelian theorems for Laplace and Fourier transforms of certain types of distributions are obtained. The class of distributions under consideration contains the singular distributions. Thus we generalize the results previously obtained by A. H. Zemanian in two ways: we add Fourier transforms to those considered, and we also deal with a larger class of distributions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F10, 44A10

Retrieve articles in all journals with MSC: 46F10, 44A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0310631-2
PII: S 0002-9947(1972)0310631-2
Keywords: Asymptotic, distributions, Laplace transform, Fourier transform, Abelian theorems
Article copyright: © Copyright 1972 American Mathematical Society